Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 29, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 15, 2025, 10:04 PM CST for Hinds County, Rankin County, Mississippi. It was in force for 56 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 10:04 PM CST (04:04 UTC)
- Expired
- Feb 15, 2025, 11:00 PM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 16 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 10:04 PM CST | TORNADO | 5 S Raymond, MS | This brief EF-0 tornado began between S Palestine Road and Oakley Palestine Road where it snapped very small, young trees and broke pine branches. It moved northeast towards Midway Road where the concentrated corridor of weak, sporadic tree snaps was still evi |
| Feb 15, 10:05 PM CST | TSTM WND DMG | 5 Nw Terry, MS | Snapped tree at Midway Rd and Parsons Rd. |
| Feb 15, 10:05 PM CST | TSTM WND DMG | 5 Wnw Terry, MS | Tree down on Midway Rd between Parsons Rd and Old Jackson Rd. |
| Feb 15, 10:06 PM CST | TSTM WND DMG | 4 W Terry, MS | Tree downed across roadway on Green Gable Rd. |
| Feb 15, 10:24 PM CST | TSTM WND DMG | 1 Sw Jan Airport, MS | Tree down along Hwy 475. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
621
WFUS54 KJAN 160404
TORJAN
MSC049-121-160500-
/O.NEW.KJAN.TO.W.0029.250216T0404Z-250216T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1004 PM CST Sat Feb 15 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Rankin County in central Mississippi...
Southeastern Hinds County in central Mississippi...
* Until 1100 PM CST.
* At 1004 PM CST, a severe thunderstorm capable of producing a
tornado was located near Raymond, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jackson, Richland, and Byram around 1010 PM CST.
Flowood and Pearl around 1015 PM CST.
Brandon and Monterey around 1020 PM CST.
Fannin around 1025 PM CST.
Pelahatchie, Pisgah, and Goshen Springs around 1035 PM CST.
Leesburg around 1040 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3225 9051 3240 9021 3240 9007 3244 9007
3244 9004 3248 9002 3248 8999 3250 8998
3249 8996 3254 8989 3256 8989 3256 8987
3259 8983 3259 8979 3236 8973 3221 8973
3208 9043
TIME...MOT...LOC 0404Z 248DEG 49KT 3221 9037
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DB4 follow-up statements
370
WWUS54 KJAN 160420
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1020 PM CST Sat Feb 15 2025
MSC049-121-160500-
/O.CON.KJAN.TO.W.0029.000000T0000Z-250216T0500Z/
Rankin MS-Hinds MS-
1020 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR RANKIN
AND SOUTHEASTERN HINDS COUNTIES...
At 1020 PM CST, a severe thunderstorm capable of producing a tornado
was located over Pearl, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Flowood, Fannin, Brandon, and Jackson around 1025 PM CST.
Pelahatchie, Pisgah, and Goshen Springs around 1035 PM CST.
Leesburg around 1040 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3229 9035 3235 9020 3240 9009 3240 9007
3241 9007 3259 8980 3259 8979 3236 8973
3221 8973 3214 9034
TIME...MOT...LOC 0420Z 247DEG 49KT 3228 9013
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DB458
WWUS54 KJAN 160428
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1028 PM CST Sat Feb 15 2025
MSC049-160437-
/O.CAN.KJAN.TO.W.0029.000000T0000Z-250216T0500Z/
Hinds MS-
1028 PM CST Sat Feb 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN HINDS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CST for central
Mississippi.
&&
LAT...LON 3216 9021 3219 9021 3220 9018 3223 9019
3223 9020 3226 9020 3226 9018 3229 9018
3229 9015 3231 9016 3232 9015 3234 9011
3238 9010 3239 9007 3241 9007 3259 8979
3236 8973 3221 8973
TIME...MOT...LOC 0427Z 246DEG 48KT 3232 9005
$$
MSC121-160500-
/O.CON.KJAN.TO.W.0029.000000T0000Z-250216T0500Z/
Rankin MS-
1028 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR RANKIN
COUNTY...
At 1027 PM CST, a severe thunderstorm capable of producing a tornado
was located near Flowood, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Fannin, Brandon, and Jackson around 1030 PM CST.
Pelahatchie, Pisgah, and Goshen Springs around 1035 PM CST.
Leesburg around 1040 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3216 9021 3219 9021 3220 9018 3223 9019
3223 9020 3226 9020 3226 9018 3229 9018
3229 9015 3231 9016 3232 9015 3234 9011
3238 9010 3239 9007 3241 9007 3259 8979
3236 8973 3221 8973
TIME...MOT...LOC 0427Z 246DEG 48KT 3232 9005
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DB431
WWUS54 KJAN 160439
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1039 PM CST Sat Feb 15 2025
MSC121-160500-
/O.CON.KJAN.TO.W.0029.000000T0000Z-250216T0500Z/
Rankin MS-
1039 PM CST Sat Feb 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHEASTERN RANKIN COUNTY...
At 1038 PM CST, a severe thunderstorm capable of producing a tornado
was located near Fannin, or 10 miles northeast of Brandon, moving
east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Leesburg around 1045 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3218 9001 3247 8997 3259 8979 3236 8973
3221 8973
TIME...MOT...LOC 0438Z 248DEG 49KT 3238 8987
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DB564
WWUS54 KJAN 160452
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1052 PM CST Sat Feb 15 2025
MSC121-160502-
/O.EXP.KJAN.TO.W.0029.000000T0000Z-250216T0500Z/
Rankin MS-
1052 PM CST Sat Feb 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN RANKIN COUNTY WILL EXPIRE AT
1100 PM CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 400 AM CST for central
Mississippi.
&&
LAT...LON 3218 9001 3247 8997 3259 8979 3236 8973
3221 8973
TIME...MOT...LOC 0452Z 248DEG 49KT 3245 8968
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 15, 9:50 PM CST, 14 minutes earlier.
Area forecast discussion, Feb 15, 9:50 PM CST, 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
950 PM CST Sat Feb 15 2025
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 940 PM CST Sat Feb 15 2025
Local radars showed a line of severe storms from Grenada to
Natchez. Mid evening satellite imagery/RAP analysis showed a
potent shortwave just east of the ArkLaTex. This shortwave will
swing east through the night and help the line accelerate to the
east. This shortwave will also help increase the intensity of the
storms with a capability of damaging wind gusts and tornadoes
until the line clears our CWA. A new Tornado Watch has been issued
which includes the area east of a line from Grenada to Vicksburg
to Natchez. In addition gusty winds of 30 to 40 MPH will continue
ahead and behind the line of storms. /22/
&&
.MESOSCALE UPDATE...
Issued at 800 PM CST Sat Feb 15 2025
Local radars showed a couple of broken lines of severe storms
across our western zones currently. Although sites were still
reporting gradient wind gusts around 35MPH, Greenville ASOS
measured a gust of 67MPH with a severe thunderstorm back at
7:22PM. This convective activity is expected to consolidate into a
solid line as it moves into the central portions of our CWA.
Radars also showed showers developing across southern Louisiana
that may continue to strengthen into discrete cells ahead of the
main line. The threat for severe storms with damaging wind gusts
and tornadoes will continue over the CWA this evening into early
Saturday morning but the threat for severe will end from the west
as the cold front progresses east across the area. The cold front
was nearing our northwest most zones at 8PM. /22/
&&
.DISCUSSION...
Issued at 244 PM CST Sat Feb 15 2025
Through tonight:
It is a warm and windy afternoon as gusty SSW wind advects a warm
and moist airmass into the region. Between considerable breaks in
the cloud deck and this advection, temps now have risen into the
lower 80s across much of the area. A combination of the increased
mixing and falling surface pressures has resulted in winds gusting
into the 35 to 45 mph range almost areawide. Strong gradient wind
will persist through the night, including in the wake of the
front. But strongest non-thunderstorm gusts will mainly occur
ahead of the storms. The Wind Advisory was expanded to include the
entire area through tonight.
Meanwhile frontogenesis is increasing from the ArkLaTex through
the Mid South, coinciding with a strengthening low level jet.
Along this organizing front, showers are already ongoing. Over the
next hour or two, convection is expected increase in coverage and
intensity within this corridor and quickly organize into a line
as it builds eastward. The line will begin to move into our area
in southeast AR/northwest MS around sunset then advance quickly
eastward through the evening hours, departing the Golden Triangle
by around midnight and the Pine Belt within an hour or two later.
With the LLJ forecast to expand and strengthen to 50-60 kt as the
line moves through and 500mb winds increasing to over 100 kt along
with more than sufficient instability through the evening, the
line of storms is expected to be intense with widespread damaging
wind gusts likely to occur. Strong low level shear will also favor
the development of multiple mesovortices along the line with
multiple QLCS tornadoes possible if not likely. Some tornadoes
could be strong. Ahead of the QLCS, increasing convective
development appears likely across south MS later this evening.
Conditions are somewhat unfavorable for this activity to flourish,
but if one or two discrete cells are able to gain traction, the
environment would be conducive for those storms to produce
tornadoes. While this is a low probability scenario, we will be
monitoring it closely through the evening.
With the storms moving through quickly, rain chances will
decrease quickly as well overnight, though light wrap around rain
showers or drizzle are possible toward daybreak Sunday. /DL/
Sunday through next Saturday: Following the front/storm system, a
cold airmass will move into the area dropping temperatures well
below normal. Widespread freeze conditions are expected Sunday
night as temperatures fall into the upper 20s to lower 30s, 10+
degrees cooler than seasonal averages. Following the onset of the
cold the area remains rather active as areas near the ArkLaMiss
junction could possibly see some type of wintry mix by mid-week.
Synoptically upper level troughing will stretch from Canada
through the deep south. In addition a low pressure system tracks
southward into the deep south before pivoting back to the
northeast. As the low pressure system approaches the south precip
chances will increase Tuesday going into Wednesday. During this
mid-week timeframe confidence remains low at this time, however
the ArkLaMiss junction region will see the potential for a wintry
mix. Following this system, late week into the weekend
temperatures remain cold as another cold airmass will arrive.
Overnight temperatures Wednesday into Thursday look to be the
coolest with temps dropping into the mid teens for a majority of
the area and high temps Thursday potentially not rising above
freezing in portions of the area. Cold products will be likely be
needed by mid to late week but this scenario is still a few days
away, so be sure to stay updated with the forecast this week. /KP/
&&
.AVIATION...
(00Z TAFS)
Issued at 530 PM CST Sat Feb 15 2025
VFR cigs and a gusty wind to near 40 kts will continue ahead of
an approaching cold front. A line of severe storms will develop
along and ahead of the cold front and push eastward across the
area through 08Z with gusts of 50-60 kts and tornadoes expected
along the line. Behind the storms, winds will become northwesterly
and remain gusty. Low level wind shear is expected tonight as
well. Cigs will lower to MVFR tonight and prevail through the
morning before gradually clearing from the west during the
afternoon. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 45 52 30 54 / 100 0 0 0
Meridian 50 56 28 53 / 100 0 0 0
Vicksburg 43 50 29 53 / 100 0 0 0
Hattiesburg 52 60 31 58 / 100 0 0 0
Natchez 44 52 31 57 / 100 0 0 0
Greenville 39 44 28 46 / 100 0 0 0
Greenwood 40 47 28 51 / 100 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 6 AM CST Sunday for MSZ026>033-036>039-
042>066-072>074.
LA...None.
AR...None.
&&
DL/KP/22In the hours before
Local storm report, Feb 15, 7:35 PM CST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
735 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Dmg 3 ESE JAN Airport 32.30N 90.03W
02/15/2025 Rankin MS Broadcast Media
Gradient winds knocked a tree down across
utility lines along Burnham Rd.
&&
DLSpecial weather statement, Feb 15, 8:06 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
806 PM CST Sat Feb 15 2025
ARZ074-075-MSZ018-034-040-041-160315-
Chicot AR-Ashley AR-Washington MS-Sharkey MS-Bolivar MS-Issaquena MS-
806 PM CST Sat Feb 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CHICOT...EASTERN ASHLEY...
WASHINGTON...NORTH CENTRAL ISSAQUENA...NORTHWESTERN SHARKEY AND
BOLIVAR COUNTIES THROUGH 915 PM CST...
At 805 PM CST, Doppler radar was tracking a strong thunderstorm over
Lake Village, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Lake Village and Greenville around 810 PM CST.
Metcalfe around 815 PM CST.
Winterville and Leland around 820 PM CST.
Shaw around 835 PM CST.
Cleveland around 845 PM CST.
Other locations impacted by this storm include Halley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Arkansas...northeastern Louisiana...and northwestern and west central
Mississippi.
&&
LAT...LON 3412 9068 3385 9066 3362 9069 3362 9076
3299 9078 3301 9170 3335 9175 3339 9146
3356 9145 3352 9125 3359 9114 3368 9123
3368 9103 3377 9115 3378 9099 3385 9107
3394 9103 3395 9105 3412 9083
TIME...MOT...LOC 0205Z 240DEG 49KT 3331 9127
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DBLocal storm report, Feb 15, 8:11 PM CST, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
811 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Gst 3 SE Pace 33.76N 90.82W
02/15/2025 M49 MPH Bolivar MS Mesonet
Peak wind gust at MS-Delta Mesonet site
MSS18.
&&
NFLocal storm report, Feb 15, 8:39 PM CST, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
839 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Tstm Wnd Gst 2 NW Cleveland 33.76N 90.76W
02/15/2025 M58 MPH Bolivar MS AWOS
Peak wind gust of 58 mph measured at AWOS
site KRNV.
&&
NFLocal storm report, Feb 15, 9:35 PM CST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
935 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Dmg 1 SE Natchez 31.54N 91.38W
02/15/2025 Adams MS Emergency Mngr
Trees and power lines were blown down near
Montebello Drive.
&&
NFLocal storm report, Feb 15, 9:36 PM CST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
936 PM CST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Dmg 1 WSW Stanton 31.61N 91.26W
02/15/2025 Adams MS Emergency Mngr
Trees and power lines were blown down near
Woodhill Drive.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 6:58 PM CST | Severe Thunderstorm Warning | JAN | Issaquena | 47 min |
| Feb 15, 7:03 PM CST | Tornado Warning | JAN | Issaquena, Sharkey | 57 min |
| Feb 15, 7:04 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 56 min |
| Feb 15, 7:55 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 26 min |
| Feb 15, 8:06 PM CST | Special Weather Statement | JAN | Bolivar, Washington | 69 min |
| Feb 15, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Feb 15, 8:32 PM CST | Tornado Warning | JAN | Carroll, Holmes, Humphreys | 32 min |
| Feb 15, 8:58 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Humphreys, Issaquena, Jefferson, Sharkey, Warren | 47 min |
| Feb 15, 9:26 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Yazoo | 49 min |
| Feb 15, 9:31 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 59 min |
| Feb 15, 9:37 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 83 min |
| Feb 15, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 71 min |
| Feb 15, 9:55 PM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster and 1 more | 50 min |
| Feb 15, 10:25 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 65 min |
| Feb 15, 10:31 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 59 min |
| Feb 15, 10:33 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 87 min |
| Feb 15, 10:48 PM CST | Tornado Warning | JAN | Lowndes, Oktibbeha | 27 min |
| Feb 15, 10:59 PM CST | Tornado Warning | JAN | Kemper, Lauderdale, Leake, Neshoba, Newton, Scott | 61 min |
| Feb 15, 11:07 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 38 min |
| Feb 15, 11:28 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton, Noxubee | 62 min |
| Feb 15, 11:48 PM CST | Special Weather Statement | JAN | Clarke, Covington, Jasper, Jones | 42 min |
| Feb 15, 11:51 PM CST | Special Weather Statement | JAN | Lamar, Marion | 39 min |
| Feb 16, 12:11 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 49 min |
| Feb 16, 12:12 AM CST | Tornado Warning | JAN | Lamar, Marion | 17 min |
| Feb 16, 12:13 AM CST | Tornado Warning | JAN | Lamar, Marion | 17 min |
| Feb 16, 12:37 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 53 min |
| Feb 16, 1:40 PM CST | River Flood Warning | JAN | Carroll, Leflore | 31 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.